Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Spots after acne. Using Region A dermovate and skin bleaching cream. Remedy?

Hey my name is Saba..
I'm 20 female.. from Qatar
my problem is Im getting spots n lil acne on my face.. n even my tone is getting dark..! I don't know how to get rid of it..! n even my skin is getting really dry.. as in face wash im using garnier light face wash.. I dnt eat much oily n chilly food..! n im using retino A .. dermovate and a skin bleaching cream..when im using it its working n if I stop it den it wont work..!! so I srsly dnt knw wht to do..!!
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello,
Welcome to healthcare magic
Dermovate cream is a potent steroid cream and I don't know who recommended you to use it on the face. All your problems will most probably be due to that. Please consult a good dermatologist who will help you to stop this cream.
Hope this helped
Take care
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor